# SDR DALA2015040502604

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING STOPS 2, 3, 5 ON FWD FRAME CUTOUT OF C2 DOOR.  STOP FITTINGS WERE REMOVED IAW SRM 51-30-1 AND 51-30-5 , STOPS FITTINGS WERE DRILLED IAW SRM 51-10-4, NEW STOP FITTINGS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14 , NEW STOP FITTINGS WERE INSTALLED IAW SRM 51-30-1 AND 51-30-5.  LP 1890527
